MathSciNet Relay Station
MathSciNet bibliographic data
MR1998479 20F65 (20E08 57M07)
Mosher, Lee; Sageev, Michah; Whyte, Kevin Quasi-actions on trees. I. Bounded valence. Ann. of Math. (2) 158 (2003), no. 1, 115–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement